Research Repository

Bounds for Convex Functions of Cebysev Functional Via Sonin's Identity with Applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Bounds for Convex Functions of Cebysev Functional Via Sonin's Identity with Applications. Communications in Mathematics, 22 (2). 107 - 132. ISSN 1804-1388

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: integral inequality; Gruss inequality; exponential inequalities; bounded variation; p -norms
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 May 2016 23:48
Last Modified: 20 Aug 2019 04:48
URI: http://vuir.vu.edu.au/id/eprint/30450
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar